# SDR ASOA200801430

- Difficulty date: October 31, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 11,575 hours, 7,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED INSIDE ASD AFT ACCESS PANEL 832BR.  REMOVED AND REPLACED INTERCOSTAL IN ACCESS PANEL 832BR IAW CRJ 700 SRM 51-42-06 AND 51-42-21.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
